# SDR USAA920081947

- Difficulty date: October 22, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 22,541 hours, 8,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8342523 FLT NR 158 PHX-STL EMERGENCY LIGHT FLIGHT ATTENDANT FORWARD FLASHLIGHT INOPERATIVE.  R&R BATTERY.  OPS CHECK WAS GOOD.
